Korean J. Math. Vol. 29 No. 1 (2021) pp.121-136
DOI: https://doi.org/10.11568/kjm.2021.29.1.121

Some generalized growth properties of composite entire and meromorphic functions

Main Article Content

Tanmay Biswas
Chinmay Biswas


In this paper we wish to prove some results relating to the growth rates of composite entire and meromorphic functions with their corresponding left and right factors on the basis of their generalized order $(\alpha ,\beta )$ and generalized lower order $(\alpha ,\beta )$, where $\alpha $ and $\beta $ are continuous non-negative functions defined on $(-\infty ,+\infty ).$

Article Details


[1] W. Bergweiler, On the Nevanlinna Characteristic of a composite function, Complex Variables 10 (1988), 225–236. Google Scholar

[2] T. Biswas and C. Biswas, Some results on generalized relative order (α,β) and generalized relative type (α,β) of meromorphic function with respect to an entire function, Ganita 70 (2) (2020), 239–252. Google Scholar

[3] T. Biswas, C. Biswas and R. Biswas, A note on generalized growth analysis of composite entire functions, Poincare J. Anal. Appl. 7 (2) (2020), 277–286. Google Scholar

[4] T. Biswas and C. Biswas, Generalized order (α, β) orientied some growth properties of composite entire functions, Ural Math. J. 6 (2) (2020), 25–37. Google Scholar

[5] T. Biswas, On some inequalities concerning relative (p, q)-φ type and relative (p, q)-φ weak type of entire or meromorphic functions with respect to an entire function, J. Class. Anal. 13 (2) (2018), 107–122. Google Scholar

[6] I. Chyzhykov and N. Semochko, Fast growing entire solutions of linear differential equations, Math. Bull. Shevchenko Sci. Soc. 13 (2016), 68–83. Google Scholar

[7] J. Clunie, The composition of entire and meromorphic functions, Mathematical Essays dedicated to A. J. Macintyre, Ohio University Press (1970), 75–92. Google Scholar

[8] W.K. Hayman, Meromorphic Functions, The Clarendon Press, Oxford, 1964. Google Scholar

[9] X. Shen, J. Tu and H. Y. Xu, Complex oscillation of a second-order linear differential equation with entire coefficients of [p, q]-φ order, Adv. Difference Equ. 2014 (1): 200, (2014), 14 pages, http://www.advancesindifferenceequations.com/content/2014/1/200. Google Scholar

[10] O. P. Juneja, G. P. Kapoor and S. K. Bajpai, On the (p,q)-order and lower (p,q)-order of an entire function, J. Reine Angew. Math. 282 (1976), 53–67. Google Scholar

[11] I. Laine, Nevanlinna Theory and Complex Differential Equations, De Gruyter, Berlin, 1993. Google Scholar

[12] Q. Lin and C. Dai, On a conjecture of Shah concerning small functions, Kexue Tong bao ( English Ed.) 31 (4) (1986), 220–224. Google Scholar

[13] M. N. Sheremeta, On the growth of a composition of entire functions, Carpathian Math. Publ. 9 (2) (2017), 181–187. Google Scholar

[14] M. N. Sheremeta, Connection between the growth of the maximum of the modulus of an entire function and the moduli of the coefficients of its power series expansion, Izv. Vyssh. Uchebn. Zaved Mat. 2 (1967), 100–108. (in Russian). Google Scholar

[15] D. Sato, On the rate of growth of entire functions of fast growth, Bull. Amer. Math. Soc. 69 (1963), 411–414. Google Scholar

[16] G. Valiron, Lectures on the general theory of integral functions, Chelsea Publishing Company, New York (NY), USA, 1949. Google Scholar

[17] L. Yang, Value distribution theory, Springer-Verlag, Berlin, 1993. Google Scholar